# SDR ABXA20220922094

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,001 hours, 32,873 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 45B0018
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING EICAS @ 330.AIRCRAFT TURNED BACK TO MIAMI AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE  REMOVED AND REPLACED AUTOMATIC CABIN PRESSURE CONTROLLER IAW B767 AMM 21-31-02. BITE TEST NORMAL. (CONTROLLER #2) PART EFFECTIVITY VERIFIED. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE
